Forum

Copaxone- injected in the wrong place. Please help

Hi everyone I hope someone can help me, I’ve injected in the wrong place on my thigh this evening. The injection site was far to low on the leg, I didn’t notice untill the injection went in. Has this every happened to anyone else, I don’t know what to do, will the drug still work and will I have a worse reaction. Any advice would be very appreciated. Lisa xx

Hi Lisa

I’ve not used Copaxone, though I did use to be on Rebif, which is also self injected. I doubt it matters. I just did a quick google and found this graphic of where it inject, and it shows you can go fairly low down your thigh.

https://www.glatirameracetate.com/-/media/glatirameracetate/documents/injection-site_rotation-plan_digital_10.4.17.pdf

Dan

Lisa - I don’t think it matters with copaxone, as i am on it, as long as its under the skin, try not to worry.

I did that once… Too close to the knee v painful and I had a dead leg for a few hours. No lasting ill effects though